# SDR MWEA98726

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912995
- Condition: Gouged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND AFT OVERWING EMERGENCY EXIT LOWER PAN WAS FOUND GOUGED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE USING APPROVED DATA.
